# SDR ABXA050067

- Difficulty date: March 4, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 59,053 hours, 55,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 5910682507
- Condition: Cracked
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SUBFLOOR STA 160 RBL 6.  REPAIRED AREA IAW DC-9 SRM 53-01.
